# SDR 2003UALA00982

- Difficulty date: December 25, 2003
- Submitted: January 27, 2004
- Operation: Air carrier
- Aircraft: N597UA
- Make and model: Boeing 757222
- Aircraft serial: 28750
- Aircraft time: 19,216 hours, 5,256 cycles
- Engine: Pwa PW2037
- System (JASC): 2421 · AC Generator-Alternator
- Part: Idg
- Part number: 729825J
- Part serial: C1047
- Condition: Inoperative
- Location: Lt Generator
- Stage of operation: TO
- How discovered: O
- Nature of condition: J
- Precautionary procedure: C

## Discrepancy

ABORTED TAKEOFF DUE TO LT IDG LIGHT.  LEFT INTEGRATED DRIVE GENERATOR (IDG) FAILED. REPLACED THE  LEFT IDG.  NORMAL WEAR, REPLACED THE PUMP AND MOTOR ASSEMBLY.
